# SDR DALA2014092205208

- Difficulty date: September 20, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 54,155 hours, 39,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY OVERHEAD LIGHTING AT THE OVERWING EXIT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK B5-104 AND THE LIGHTS RETURNED TO AN OPERATIONAL STATE.
